# SDR SWIA971905

- Difficulty date: July 30, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 11,864 hours, 16,733 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO-PILOT AHRS MALFUNCTIONING INCLUDING TCAS AND AUTO PILOT.  RETURNED TO SFO.  REPLACED NUMBER TWO AHRS COMPUTER AND REINITIALIZED SYSTEM.  OPS CHECKS GOOD.  P/N ON:  622-6190-204, S/N:  1103, S/N OFF:  2096.
